KOPS - Das Institutionelle Repositorium der Universität Konstanz

The minimal entropy and the convergence of the p-optimal martingale measures in a general jump model

The minimal entropy and the convergence of the p-optimal martingale measures in a general jump model

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

KOHLMANN, Michael, Dewen XIONG, 2008. The minimal entropy and the convergence of the p-optimal martingale measures in a general jump model. In: Stochastic Analysis and Applications. 26(5), pp. 941-977

@article{Kohlmann2008minim-808, title={The minimal entropy and the convergence of the p-optimal martingale measures in a general jump model}, year={2008}, doi={10.1080/07362990802286038}, number={5}, volume={26}, journal={Stochastic Analysis and Applications}, pages={941--977}, author={Kohlmann, Michael and Xiong, Dewen} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/808"> <dcterms:issued>2008</dcterms:issued> <dc:contributor>Xiong, Dewen</dc:contributor> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/808"/> <dc:creator>Kohlmann, Michael</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:48:57Z</dc:date> <dc:creator>Xiong, Dewen</dc:creator> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103416863-3868037-7"/> <dc:rights>deposit-license</dc:rights> <dcterms:title>The minimal entropy and the convergence of the p-optimal martingale measures in a general jump model</dcterms:title> <dc:language>eng</dc:language> <dc:contributor>Kohlmann, Michael</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:48:57Z</dcterms:available> <dcterms:bibliographicCitation>Publ. in: Stochastic Analysis and Applications 26 (2008), 5, pp. 941-977</dcterms:bibliographicCitation> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto